# SDR DALA2021111106950

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2011653) DURING INSPECTION FOUND CORROSION ON LH ZEE CHANNEL SIDE PLATE ON RH ZEE CHANNEL SIDE PLATE OF FLOOR STRUCTURE BTW STA 867 TO 887 APPROX. IN AFT CARGO COMPARTMENT. RH SIDE PLATE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
